Weak stability bounds for approximations of invariant measures with applications to queueing
Badredine Issaadi ()
Additional contact information
Badredine Issaadi: University of Boumerdes
Methodology and Computing in Applied Probability, 2020, vol. 22, issue 1, 371-400
Abstract:
Abstract This paper investigate the approximation of invariant distributions for countable space Markov chains using truncations of the transition matrix. We use the weak perturbation theory to establish analytic error bounds in the GI/M/1 model and a tandem queue with blocking. Numerical examples are carried out to illustrate the quality of the obtained error bounds.
Keywords: Truncation; Queueing system; Drift condition; Weak stability; Algorithm; 68M20; 60K25; 60J10 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s11009-019-09708-6 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metcap:v:22:y:2020:i:1:d:10.1007_s11009-019-09708-6
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/11009
DOI: 10.1007/s11009-019-09708-6
Access Statistics for this article
Methodology and Computing in Applied Probability is currently edited by Joseph Glaz
More articles in Methodology and Computing in Applied Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().